# SDR YENA2024091101263

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 60,439 hours, 21,274 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#580, MBJ-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO MBJ) 'LOW OIL QTY AFTER #1 TAKE OFF 4 SQT 7QT ON DOWN WIND 12 QT AFTER GATE; INSP # 1 ENG FOR AC7NE OIL LEAK IAW AMM 79-00-00 NO LEAK NOTED. SVC #1 ENG OIL IAW AM 12-13-79 AS PRECAUTION CREW PERFORMED ENG RUN WITH NO DEFECT NOTED. AC OK FOR SVC.' (SUPPLEMENTAL ADDED TO INCLUDE FLT #)
